Skip to main content

On algebraic equations with integral coefficients whose roots belong to a given point set

This is a preview of subscription content, access via your institution.

Bibliography

  1. Bachmann, P.: Allgemeine Arithmetik der Zahlenkörper. Leipzig 1905.

  2. Fekete, M.: Über die Verteilung der Wurzeln bei gewissen algebraischen Gleichungen. mit ganzzahligen Koeffizienten. Math. Z.17, 228–249 (1923).

    Google Scholar 

  3. Fekete, M.: Über den transfiniten Durchmesser ebener Punktmengen. (Dritte Mitt.) Math. Z.37, 635–646 (1933).

    Google Scholar 

  4. Hilbert, D.: Über die Entwickelung einer beliebigen analytischen Funktion einer Variablen in eine unendliche nach ganzen rationalen Funktionen fortschreitenden Reihe. Nachr. Ges. Wiss. Göttingen, math.-phys. Kl.1897, 63–70.

  5. Okada, Y.: On approximate polynomials with integral coefficients only. Tôhoku Math. J.23, 26–35 (1924).

    Google Scholar 

  6. Schur, I.: Über die Veiteilung der Wurzeln bei gewissen algebraischen Gleichungen mit ganzzahligen Koeffizienten. Math. Z.1, 377–402 (1918).

    Google Scholar 

  7. Szegö, G.: Tschebyscheffsche Polynome und nichtfortsetzbare Potenzreihen. Math. Ann.87, 90–111 (1922).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

To the memory ofI. Schur.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Fekete, M., Szegö, G. On algebraic equations with integral coefficients whose roots belong to a given point set. Math Z 63, 158–172 (1955). https://doi.org/10.1007/BF01187931

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01187931

Keywords

  • Algebraic Equation
  • Integral Coefficient